Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 32, Number 1

All articles in this issue are freely accessible.

How many zeros of a random polynomial are real?
Alan Edelman and Eric Kostlan.
Bull. Amer. Math. Soc. 32 (1995), 1-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1290398
Müntz spaces and Remez inequalities
Peter Borwein and Tamás Erdélyi.
Bull. Amer. Math. Soc. 32 (1995), 38-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273395
Wiener’s Tauberian theorem in $L_{1}(G//K)$ and harmonic functions in the unit disk
Y. Ben Natan, Y. Benyamini, H. Hedenmalm and Y. Weit.
Bull. Amer. Math. Soc. 32 (1995), 43-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273399
Topological entropy of generalized polygon exchanges
Eugene Gutkin and Nicolai Haydn.
Bull. Amer. Math. Soc. 32 (1995), 50-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273398
A splitting property for subalgebras of tensor products
Liming Ge.
Bull. Amer. Math. Soc. 32 (1995), 57-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273397
Not all free arrangements are $K(𝜋,1)$
Paul H. Edelman and Victor Reiner.
Bull. Amer. Math. Soc. 32 (1995), 61-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273396
Chaos in the Lorenz equations: a computer-assisted proof
Konstantin Mischaikow and Marian Mrozek.
Bull. Amer. Math. Soc. 32 (1995), 66-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1276767
A new series of dense graphs of high girth
F. Lazebnik, V. A. Ustimenko and A. J. Woldar.
Bull. Amer. Math. Soc. 32 (1995), 73-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284775
Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point
Andreas Juhl.
Bull. Amer. Math. Soc. 32 (1995), 80-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284776
Erratum: “A report on Wiles’ Cambridge lectures” [Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 1, 15–38; MR1256978 (94k:11062)] by K. Rubin and A. Silverberg
K. Rubin and A. Silverberg.
Bull. Amer. Math. Soc. 32 (1995), 170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1300061

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Commensurabilities among lattices in $\mathrm{PU}(1,n)$, by Pierre Deligne and G. Daniel Mostow.
Reviewer: P. Beazley Cohen and F. Hirzebruch
Bull. Amer. Math. Soc. 32 (1995), 88-105
Review information
Full-text PDF Free Access
Banach and locally convex algebras, by A. Ya Helemskii.
Reviewer: C. E. Rickart
Bull. Amer. Math. Soc. 32 (1995), 105-110
Review information
Full-text PDF Free Access
Catalan's conjecture, by Paulo Ribenboim.
Reviewer: Alan Baker
Bull. Amer. Math. Soc. 32 (1995), 110-112
Review information
Full-text PDF Free Access
Non-classical elastic solids, by M. Ciarletta and D. Iesan.
Reviewer: Brian Straughan
Bull. Amer. Math. Soc. 32 (1995), 112-114
Review information
Full-text PDF Free Access
Hilbert's Tenth Problem, by Yuri V. Matiyasevich.
Reviewer: Craig Smoryński
Bull. Amer. Math. Soc. 32 (1995), 114-119
Review information
Full-text PDF Free Access
Arithmetic of probability distributions and characterization problems on Abelian groups, by G. M. Fel\cprime dman.
Reviewer: Herbert Heyer
Bull. Amer. Math. Soc. 32 (1995), 120-125
Review information
Full-text PDF Free Access
Hopf algebras and their actions on rings, by S. Montgomery.
Reviewer: Mitsuhiro Takeuchi
Bull. Amer. Math. Soc. 32 (1995), 125-127
Review information
Full-text PDF Free Access
The computational complexity of differential and integral equations, by \linebreak Arthur G. Werschulz.
Reviewer: George J. Fix
Bull. Amer. Math. Soc. 32 (1995), 127-131
Review information
Full-text PDF Free Access
Introduction to functional differential equations, by Jack K. Hale and Sjoerd M. Verduyn Lunel.
Reviewer: Hans-Otto Walther
Bull. Amer. Math. Soc. 32 (1995), 132-136
Review information
Full-text PDF Free Access
Realism in mathematics, by Penelope Maddy.
Reviewer: Morris W. Hirsch
Bull. Amer. Math. Soc. 32 (1995), 137-148
Review information
Full-text PDF Free Access
Introduction to regularity theory for nonlinear elliptic systems, by Mariano Giaquinta.
Reviewer: Michael Struwe
Bull. Amer. Math. Soc. 32 (1995), 148-150
Review information
Full-text PDF Free Access
Composition operators and classical function theory, by Joel H. Shapiro.
Composition operators on function spaces, by R. K. Singh and J. S. Manhas.
Reviewer: Peter Rosenthal
Bull. Amer. Math. Soc. 32 (1995), 150-153
Review information
Full-text PDF Free Access
Harmonic maps and minimal immersions with symmetries, by James Eells and Andrea Ratto.
Reviewer: Franz Pedit
Bull. Amer. Math. Soc. 32 (1995), 153-155
Review information
Full-text PDF Free Access
Invariant distances and metrics in complex analysis, by Marek Jarnicki and Peter Pflug.
Reviewer: László Lempert
Bull. Amer. Math. Soc. 32 (1995), 155-158
Review information
Full-text PDF Free Access
Floquet theory for partial differential equations, by Peter Kuchment.
Reviewer: Evans M. Harrell II
Bull. Amer. Math. Soc. 32 (1995), 158-162
Review information
Full-text PDF Free Access
Duality and perturbation methods in critical point theory, by Nassif Ghoussoub.
Reviewer: T. Bartsch
Bull. Amer. Math. Soc. 32 (1995), 162-166
Review information
Full-text PDF Free Access
Nonlinear parabolic and elliptic equations, by C. V. Pao.
Reviewer: Jerrold Bebernes
Bull. Amer. Math. Soc. 32 (1995), 166-169
Review information
Full-text PDF Free Access